Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Blocks of small defect


Authors: Alberto Espuelas and Gabriel Navarro
Journal: Proc. Amer. Math. Soc. 114 (1992), 881-885
MSC: Primary 20C20
DOI: https://doi.org/10.1090/S0002-9939-1992-1070516-1
MathSciNet review: 1070516
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A group of odd order $ G$ with $ {O_p}(G) = 1$ has a block of defect less than $ [n/2]$, where $ {p^n} = \vert G{\vert _p}$. In addition, if $ G$ is supersolvable by nilpotent, $ G$ has a block of defect zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C20

Retrieve articles in all journals with MSC: 20C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1070516-1
Keywords: Block, defect, defect zero
Article copyright: © Copyright 1992 American Mathematical Society